How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Saurabh Joshi Your Own Question
Dr.Saurabh Joshi
Dr.Saurabh Joshi, Doctor
Category: Health
Satisfied Customers: 4665
Experience:  Physician,Neuro and Vascular Interventional Radiologist
Type Your Health Question Here...
Dr.Saurabh Joshi is online now
A new question is answered every 9 seconds

I took 7 vicodin 2 weeks ago. I threw up about 5 hours after

This answer was rated:

I took 7 vicodin 2 weeks ago. I threw up about 5 hours after ingesing it. Ever since I've had stomach ache. Its not that bad of a stomach ache but it won't go away.

Is there anything I can do to fix my stomach ache?



This pain can be from an irritation of the stomach mucosa.


I would advise you to try taking a stronger Antacid medication like a Proton Pump Inhibhitor like Pirlosec, twice a day 1/2 an hour before meals, that would help with the stomach ache.


Kind Regards,



P.S. Please click *** ACCEPT *** if you are satisfied, otherwise I do not get paid for my work and JustAnswer holds your Deposit.

Dr.Saurabh Joshi and 2 other Health Specialists are ready to help you

Related Health Questions